# SDR CALA9801218

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 6552811118
- Condition: Inoperative
- Location: E/E Compt
- Part time: 17,609 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE GEAR HANDLE STOPPED IN THE OFF POSITION WHEN RAISING THE GEAR AFTER TAKEOFF.  THE GEAR TRIGGER WAS PULLED AND THE GEAR CAME UP.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ACCESSORY UNIT.  TESTS WERE CONDUCTED IAW MM 32-09-200 AND ALL CHECKED GOOD.
